Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

High SGOT SGPT - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   two days back i had a blood test and my Sgpt 135 and sgot 79 can u advice?

Doctor :   Hi
Doctor :   I am
User :   two days back i had a blood test and mySGPT is 135 and SGOT 79 can u advice
Doctor :   Thet are liver enzymes
Doctor :   when there is infections, inflamation of liver the enzymes are high
Doctor :   The infections can Be : Hepatitis ,
Doctor :   Alslo it coudld be from alcohol
Doctor :   What is the bilirubin
User :   its 2.9
Doctor :   so it is high
Doctor :   I think u r taking second opinion
Doctor :   Instead u can give full details
Doctor :  
I recommnedn u get Hepattis Panel, Ultrasound of the liver and Gall bladder
Doctor :   After the results consult MD
Doctor :   Do you have any queries?
User :   i have done ultrasound and the doc says that my liver is enlarged
Doctor :   ok
Doctor :   so did he tell you the cause?
User :   he asked me that do i take alcohol and i said yes once or twice in aweek
Doctor :   ok
Doctor :   then the problem is is called Alhoholic Hepatitis
Doctor :   Quitting alcohol will reverse the process
Doctor :   if u constinue it will damage the heart further and cause cirrhoisis
Doctor :   Do you follow me?
User :   ya
Doctor :   But get the Hepatitis profile also
User :   is there any medicine which i can take
Doctor :   There are no medicines
Doctor :   to reverse the process
Doctor :   in acute stage some days of staeroid will be useful
Doctor :   Use Ato Z tab 1 tab daily
Doctor :   Some doctors give Ursocol
Doctor :   'But That is upto your treating doctor
User :   is the damage of my liver is severe??
Doctor :   Yes
Doctor :   if u do not quit alcohol u will face terrible problem
Doctor :   if u stop it will come back to normal
Doctor :   so ur liver is crying for ur help
Doctor :   what do u want to do ?
User :   i will quit alcohol
Doctor :   Good
Doctor :   Quit and repeat the liver enzymes every month
Doctor :   Ok
User :   do i need rest?
Doctor :   Thank you for consulting
Doctor :   no
Doctor :   if u r not sick u can work normally
User :   ok
Doctor :   if u are extremely weak u can stay at home
Doctor :   but it will not resolve in 1-2 days
Doctor :   it takes few days ot weeks
User :   i am having frequent loose motion for some days is there any relation with it?
Doctor :   it is fro excess bile
Doctor :   bilirubin
Doctor :   what medicines are u taking?
User :   nothing
Doctor :   consult ur physician again
Doctor :   did he recommend any medicines
Doctor :   ?
User :   ya
Doctor :   what medicines he wrote?
Doctor :   Are u taking them ?
User :   ursodiol tab
Doctor :   ok
Doctor :   how many time daily
User :   olmesartan
Doctor :   for BP?
User :   i don't know
Doctor :   ok
Doctor :   what velse?
Doctor :   *else?
User :   livopill
Doctor :   ok
User :   rekool
User :   20
Doctor :   ok
User :   ulyses 300
Doctor :   how many times u taking livopill
User :   olmax20
User :   1 tab daily
Doctor :   let me help u with meds\
Doctor :   so u r taking Liviphil 1 tab daily, right
User :   ya
User :   hello?
Doctor :   ?
Doctor :   what is inside the Ulyses
User :   ursodiol
Doctor :   so basically u r on 3 meds
User :   no 4
Doctor :   liviphil, ursoduiol, olamax
User :   rekool 20#
Doctor :   ir is same as olamax
Doctor :   dont tak e both
Doctor :   just one tab
User :   ok
Doctor :   DO u have any other questions?
User :   is loose motion is serious
Doctor :   it will get better with betterment of liver disease
Doctor :   it is not seperate from liver
Doctor :   disease
Doctor :   actually Usodiol cause loose motions
Doctor :   if u stop it it will get better
User :   ok
Doctor :   how may u r taking noiw
Doctor :   ursodiol
User :   no i have not yet stating the med course
Doctor :   ok
User :   brought today
Doctor :   ok go ahead with meds
Doctor :   and consult doctor after 1 week
Doctor :   i think loose motions are from liver
Doctor :   but it could be infection in gut also
Doctor :   But wait for 1wk
Doctor :   drink plenty of elecrolye power in water
Doctor :   Ok
Doctor :   Do u follow me?
User :   ya
Doctor :   DId u had the hepatitis panel
Doctor :   Hep A, B, C
User :   no
Doctor :   if not them get the test sones
User :   ok
Doctor :   ok
Doctor :   That is all
Doctor :   Thank you
User :   ya thank a lot doc
Doctor :   Take care
Doctor :   Bye
User :   bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor